National Changhua University of Education Institutional Repository : Item 987654321/15007
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16915053      在线人数 : 211
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Extended Jacobson Density Theorem for Rings with Skew Derivations
作者: Chuang, Chen-Lian;Liu, Cheng-Kai
贡献者: 數學系
关键词: Automorphism;Density;Simple module;Skew derivation
日期: 2007-05
上传时间: 2013-01-07T01:43:35Z
出版者: Taylor & Francis Group
摘要: Let A be a ring with a simple right module M and D = End(MA). Let {δ1, δ2,…, δn} be a reduced set of skew derivations, where each δi is a σi-derivation of A satisfying σiδj = δjσi and σiσj = σjσi for all i, j. Let Δ1,…, Δm be distinct words of the form , where each is < p in the case of char(D) = p > 0. Let α1,…, αℓ be mutually M-independent automorphisms of A. Then for any D-independent elements x1, x2,…, xk M and any elements zijt M, there exists a A such that zijt = xiaΔjαt for all i = 1, 2,…, k, j = 1, 2,…, m, t = 1,…, ℓ.
關聯: Communications in Algebra, 35(4): 1391-1413
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈